# SDR YENA201703090210

- Difficulty date: March 9, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 53,325 hours, 18,830 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 6403, JFK-LCQ. DURING HEAVY CHECK MAINTENANCE, CABIN EMRGENCY LIGHTS INOP AT ROWS 1, 15, 19 AND 23; REPAIRED BROKEN WIRES AT SEAT ROWS 1 & 23 ON EEPL CABLES IAW A320 ESPM 20-43-10. REMOVED & REPLACED 11WL & 12WL EPSU'S SYSTEM OPS CHECK GOOD IAW A320 AMM 33-51-38-000-001-A/33-51-38-400-001-A LC-75  MECH 312013  SUPER 311557 P/N OFF 3214-54-10  S/N OFF 007364 P/N ON 3214-54-10  S/N ON 1339 P/N OFF 3214-54-10  S/N OFF 007057 P/N ON 3214-54-10  S/N ON 007093. SUPPLEMENTAL INFORMATION TO FOLLOW.
